Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Markov dilation for self-adjoint Schur multipliers

Author: Éric Ricard
Journal: Proc. Amer. Math. Soc. 136 (2008), 4365-4372
MSC (2000): Primary 46L53
Published electronically: June 27, 2008
MathSciNet review: 2431051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula for Markov dilation in the sense of Anantha- raman-Delaroche for real positive Schur multipliers on $ \mathbb{B}(H)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L53

Retrieve articles in all journals with MSC (2000): 46L53

Additional Information

Éric Ricard
Affiliation: Laboratoire de Mathématiques, Université de Franche-Comté, 25030 Besançon, cedex, France

PII: S 0002-9939(08)09452-5
Keywords: Completely positive maps, Schur multipliers
Received by editor(s): July 23, 2007
Received by editor(s) in revised form: November 12, 2007
Published electronically: June 27, 2008
Additional Notes: The author is supported by research program ANR-06-BLAN-0015
Communicated by: Marius Junge
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia